# SDR UALA2012062903469

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 65,968 hours, 24,333 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BROKEN WIRE W2070-0313-22 WDM33- 51-12 PAGE 5A CAN BE VIEWED BY OPENING LOWER LEFT COCKPIT CB PANEL LOCATED ABOVE ANNUNCIATOR PANEL.  NEED TO PERFORM EMERGENCY LIGHT CHECK TO VERIFY SPLICE REPAIR.  OBSERVE COCKPIT DOME LIGHT- EMERGENCY LIGHT MODULE AND EMERGENCY LIGHTS DOOR 1L & 1R AND FIRST CLASS, ALL OTHER EMERGENCY LIGHTS.  OPS CHECKED GOOD.
